# SDR AWXA200100564

- Difficulty date: October 31, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 43,914 hours, 31,315 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS116080264
- Condition: Ruptured
- Location: R/H Wheel Well
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURNBACK - FLT 870 - "C" - DURING CLIMB OUT OF LAS THE # 2 ENG "B" SYSTEM HYD PRESS. LIGHT STARTED FLICKERING AND THE "B" SYSTEM HYD QUANTITY DECREASED TO 1/4 FULL. THE CREW SHUT OF THE "B" SYSTEM HYDRAULICS AND RETURNED TO LAS MAKING AN UNEVENTFUL LANDING. MAINTENANCE FOUND THE "B" SYS ELECTRIC HYD PUMP PRESSURE HOSE HAD RUPTURED IN THE R/H MAIN LANDING GEAR WHEEL WELL. MAINTENANCE REPLACED THE LINE, SERVICED THE "B" SYSTEM HYDRAULICS AND PERFORMED LEAK CHECKS. NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
